Volume 25, Number 5
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 497

Full PDF 118 1706 Abstract

Zhong-Zhi Bai & Yong-Hua Gao

J. Comp. Math., 25 (2007), pp. 498-511

Preview Full PDF 110 1798 Abstract

Xiaoshan Chen & Wen Li

J. Comp. Math., 25 (2007), pp. 512-521

Preview Full PDF 107 1787 Abstract

G.-D. Gu, X.-L. Zhou & Lei Lin

J. Comp. Math., 25 (2007), pp. 522-530

Preview Full PDF 111 1850 Abstract

Zhongxiao Jia & Yuquan Sun

J. Comp. Math., 25 (2007), pp. 531-542

Preview Full PDF 131 1750 Abstract

An-Ping Liao & Yuan Lei

J. Comp. Math., 25 (2007), pp. 543-552

Preview Full PDF 103 1717 Abstract

Yurui Lin & Linzhang Lu

J. Comp. Math., 25 (2007), pp. 553-560

Preview Full PDF 108 1749 Abstract

Yimin Wei, Huaian Diao & Sanzheng Qiao

J. Comp. Math., 25 (2007), pp. 561-572

Preview Full PDF 110 1807 Abstract

Yu-Jiang Wu & Ai-Li Yang

J. Comp. Math., 25 (2007), pp. 573-582

Preview Full PDF 116 1760 Abstract

Zhenyue Zhang, Hongyuan Zha & Wenlong Ying

J. Comp. Math., 25 (2007), pp. 583-594

Preview Full PDF 112 1724 Abstract

Musheng Wei & Qiaohua Liu

J. Comp. Math., 25 (2007), pp. 595-619

Preview Full PDF 125 1802 Abstract

Haixia Liang & Erxiong Jiang

J. Comp. Math., 25 (2007), pp. 620-630

Preview Full PDF 109 1691 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard